Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Integral group rings with trivial central units


Authors: Jürgen Ritter and Sudarshan K. Sehgal
Journal: Proc. Amer. Math. Soc. 108 (1990), 327-329
MSC: Primary 16A25; Secondary 16A26, 20C05
DOI: https://doi.org/10.1090/S0002-9939-1990-0994785-7
MathSciNet review: 994785
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note finite groups $ G$ whose integral group ring $ {\mathbf{Z}}G$ has only trivial central units are classified.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A25, 16A26, 20C05

Retrieve articles in all journals with MSC: 16A25, 16A26, 20C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0994785-7
Article copyright: © Copyright 1990 American Mathematical Society